# SDR DALA2023081106561

- Difficulty date: August 10, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N844DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31955
- Aircraft time: 25,739 hours, 9,915 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9195496) FOUND EMERGENCY LIGHTS ON ROWS 22-27 WERE INOP. REMOVED AND REPLACED BATTERY PACK AT ROW 26 RIGHT PER B737 AMM 33-51.
